U.S. doctors online nowAsk doctors free
Leesburg, GA
A 35-year-old female asked:

I started b12 injections because my blood work showed it was low. i tried the vitamins but the doctor said my body was not absorbing it. i am starting to have aches and pains in my joints and muscles can this be a side effect from the b12. it can get pre

2 doctor answers5 doctors weighed in
Dr. Michael Sparacino
Family Medicine 38 years experience
Complicated: Complicated symptoms like these are best discussed with your doctor who will listen to you, give you an examination, and probably do some testing to see what's wrong.
Dr. Gurmukh Singh
Pathology 50 years experience
Agree with Dr. S: Your symptoms are unlikely due to B12 injections.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 11, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.